# SDR R7MR33514

- Difficulty date: May 29, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL1
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MB01
- Part serial: 218
- Condition: Defective
- Location: Cockpit
- Part time: 1,050 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  FALSE ERROR CODES.  SCREEN FLICKERS INTERMITTENTLY.  INSTALLED SN COULD BE 552.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
